# SDR HEEA0016869

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101107
- Condition: Damaged
- Location: Tail Rotor
- Part time: 177 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R HUB ASSEMBLY UNABLE TO KEEP BALANCED.
